MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH
Model Number 100043-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Breast Discomfort/Pain (4504); Unspecified Reproductive System or Breast Problem (4513)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient experienced pain and discomfort post implant of galaflex 3dr mesh.Based on the information available and without having the sample to evaluate, no conclusions can be made.Pain is a known inherent risk of surgery/use of the device and is included as a possible complication in the adverse reaction section of the instructions-for-use (ifu).Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of 321 units released for distribution in apr, 2021.Not returned - remains implanted.
 
Event or Problem Description
As reported, the patient underwent a bilateral breast mastopexy with breast implants augmentation and implant of a galaflex 3dr scaffold on (b)(6) 2021.As reported, the patient started experiencing significant dropping of both breasts with pain and discomfort about 3 months later.It was reported that prior to the procedure recommended to have the breast implants as well as the galaflex 3dr scaffold to support the breast lift.It was also reported that the results are not what the surgeon discussed during her consultation.As reported, the patient frustrated and consulted with another surgeon on (b)(6) 2022.The surgeon now recommending she have the implants removed and another breast lift procedure.As reported, the patient continues to have pain and discomfort in both her breasts since the procedure in (b)(6) 2021.

Brand Name
GALAFLEX 3DR
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15729519
Report Number1213643-2022-00705
Device Sequence Number11481370
Product Code OOD
UDI-Device Identifier00810054980032
UDI-Public(01)00810054980032
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model Number100043-04
Device Catalogue NumberFR3D04
Device Lot Number210106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale